My hair fall is worse than before. What should I do? (Photo)

i use the minioxidil 5% and zydip c for a 3 weeks and i have more hairfall now more than before... i am jst 18 yrs old from nepal.. what should i do ..plzzzz help

Doctor Answers 2

If you have hair loss and want treatment options, see a doctor for a proper exam to get a diagnosis.

If you have hair loss and want treatment options, see a doctor for a proper exam to get a diagnosis.  Some people may see shedding while using minoxidil.


Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 90 reviews

Increase hair loss after minoxidil

sabin kharel,

GM sabin,

Thanks for the question. I would recommend that you consider maximizing your hair loss treatment. The regimen may include: 1. Propecia; 2. Lasercap Pro; 3. Biotin; 4. Nizoral shampoo. Please read the following links.

Bernardino Arocha, MD, FISHRS
Houston Hair Restoration Surgeon
5.0 out of 5 stars 10 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.